# SDR 3GMA2024031101

- Difficulty date: March 11, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N482LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9118
- Aircraft time: 7,799 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: UNKNOWN
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE ON FINAL APPROACH TO KUNV AT 1420 LT, LOUD BANG WAS HEARD FOLLOWED BY RYTHMIC NOISE FROM ROTOR SYSTEM. INCIDENT OCCURRED AT APPROXIMATELY 2000 FT MSL (700-800 AGL). INITIAL ASSUMPTION WAS THAT AIRCRAFT HAD SUSTAINED A BIRD STRIKE. NOTIFIED CONTROL TOWER AND REQUESTED LANDING AT DEICING RAMP. AIRCRAFT WAS LANDED SAFELY AND SHUT DOWN IN ACCORDANCE WITH NORMAL PROCEDURE. AFTER EXITING AIRCRAFT, IT WAS IMMEDIATELY APPARENT THAT RIGHT-SIDE HYDRAULIC DOOR HAD OPENED AND WAS CONTACTING MAIN ROTOR BLADES.
